How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and Health questions answered.
Category: Dental
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Dental Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

Taking Fosomax but developed tenderness above teeth on left

Customer Question

Taking Fosomax for osteoporosis but developed tenderness above teeth on left upper quadrant. Dentist can find no abcess, infection or other abnormality and suggested I see an ENT. No pain when chewing but tenderness when moving lower jaw back and forth ver teeth.
Submitted: 10 months ago.
Category: Dental
Expert:  Dr Chaithanya replied 10 months ago.

Hello,

I'm Dr Chaitahnya attending you today.

Fosomax which is Alendronate, belonging to Bisphosphonates class has the side effect of jaw pain, teeth pain, gum loosening etc. A severe form of it is called Jaw bone Osteonecrosis. You need to tell your dentist that you have been using Alendronate.

You will be advised to stop the drug temporarily or you will prescribed an alternate drug.

Hope I helped you today. If done for now, please leave positive rating [Request to click on the 5th star] above the chat box so I can get credit for helping you today.

We only get credit for helping clients after positive feedback.

You can always reach me with "a question for Dr. Chaithanya" in the medicine or health categories.

If you have any medical questions in future, save this link to reach me.

http://www.justanswer.com/medical/expert-dr-chaithanya/

A little bonus from your side is highly appreciated!

Thanks for using JustAnswers.com

Expert:  Dr Chaithanya replied 10 months ago.

Hi, please do not forget to leave a positive rating [click on the 5th star, as that is the only way we experts are compensated in Just answer. A little bonus from your side is always appreciated. A very good day!

Expert:  Dr Chaithanya replied 10 months ago.

Please click on the 5th star [positive rating], only after which I'm compensated for the answer. I appreciate it. Thanks.

Expert:  Dr Chaithanya replied 10 months ago.

Hi, Do you mind rating the answer positively [clcik on 5th star], only then I'm compensated for the answer :) Thanks for that.